# SDR SWAA2018052122106

- Difficulty date: May 11, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,012 hours, 8,706 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VAPOR BARRIER CRACKED AT BS 663.75, BETWEEN LBL 0.19 TO LBL 15.45.  REPAIRED BARRIER IAW SRM.
